# SDR SIMA993442

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SB
- Make and model: Saab 340B
- Aircraft serial: 340B346
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410803
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3356 - EMERGENCY LIGH TAT SEAT 3C DOES NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT ASSEMLBY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
